Murskii's algebra does not satisfy min

Oates-Williams S. (1980) Murskii's algebra does not satisfy min. Bulletin of the Australian Mathematical Society, 22 2: 199-203. doi:10.1017/S0004972700006481


Author Oates-Williams S.
Title Murskii's algebra does not satisfy min
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1980-01-01
Sub-type Article (original research)
DOI 10.1017/S0004972700006481
Open Access Status
Volume 22
Issue 2
Start page 199
End page 203
Total pages 5
Subject 2600 Mathematics
Abstract This note shows that the variety generated by Murskii's 3-element algebra contains an infinite descending chain of subvarieties, thus falsifying a conjecture made previously by the author and M.R. Vaughan-Lee.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 14:02:00 EST by System User